# SDR AALA20140416003

- Difficulty date: April 16, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- Aircraft time: 107,842 hours, 17,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Dirty
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT LENS ABOVE RT OVERWING SLIDE BOX IS DIRTY.  CLEANED LENS WITH ALCOHOL.  OPERATIONS CHECKED NORMAL.
